Trees of definable sets over the $p$-adics

Halupczok, I (2010) Trees of definable sets over the $p$-adics. Journal für die reine und angewandte Mathematik, 2010 (642). 157 - 196. ISSN 0075-4102

Abstract

Metadata

Authors/Creators:
  • Halupczok, I
Copyright, Publisher and Additional Information: © 2010, De Gruyter. This is the published version of a paper published in Journal für die reine und angewandte Mathematik. Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Published: February 2010
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 27 Feb 2015 16:01
Last Modified: 03 Feb 2018 16:11
Published Version: http://dx.doi.org/10.1515/CRELLE.2010.040
Status: Published
Publisher: De Gruyter
Identification Number: https://doi.org/10.1515/CRELLE.2010.040

Share / Export

Statistics